# SDR ASAA2020112433590

- Difficulty date: November 24, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 53,828 hours, 15,734 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF DOES NOT TRANSMIT ON EITHER CAPTAIN OR F/O SIDE.  GROUNDED-YES.  RESOLVED ON W/O: 1853473 TASKCARD: N/R-00002.  PERFORMED B737-800 FIM 23-11 TASK 806 INITIAL EVALUATION GOOD.  HF1 AND HF 2 OPERATIONS GOOD A/C TO A/C ON BOTH CAPT'S AND F/O'S SIDE.  OPERATIONAL LRU BITE TEST AND SYSTEM TEST GOOD, REF B737-800 MM 23-11-00.  NO HISTORY LAST 90 DAYS PLUS.  GROUND VERIFICATION TEST GOOD.  THIS CLEARS MEL 23-11A, PLC C/N25006557 REMOVED.  SEAMC NOT. JAKE.
